# SDR DALA1315820683

- Difficulty date: May 11, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 562-578
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT IN FUESLAGE AT BS 562 AND 578, S19-20L.  ACCOMPLISHED PERMANENT REPAIR IAW ERA 515014-14, REV ORIG.
